# SDR AALA200801218

- Difficulty date: May 5, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 22,509 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT CIRCUIT BREAKER POPPED LEFT AFT EMERGENCY CHARGER.  REPLACED BATTERY PACK M1673 AND RESET CIRCUIT BREAKER FOR EMERGENCY LIGHT LEFT AFT CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
